# SDR DL733020874

- Difficulty date: July 26, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N2310
- Make and model: Boeing 737347
- Aircraft serial: 23596
- Aircraft time: 44,965 hours, 30,958 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLAP EXTENSION RIGHT FLAP IND REMAINED NEAR ZERO AND LEFT INDICATED NEAR ONE DEGREE.  L/E INDICATIONS NORMAL.  FOLLOWED QRH PROCEDURES AND LANDED AT 170 KIAS.  REPLACED RIGHT T/E FLAP POSITION TRANSMITTER, OPS NORMAL.
